Theoretical Computer Science flagPL flagEN
Faculty of Mathematics and Computer Science
Jagiellonian University
 
    informatyka analityczna  
UJ coat of arms
Algorithmics Research Group abacus
 
 

Zbigniew Hajto

associate professor

fax: (+48-12) 664 66 72
email: email
office: ul. Łojasiewicza 6, 30-348 Kraków
room: 3148
office hours: Wednesday 14:30 - 16:00
Thursday 12:15 - 13:15
 
 
photo

research interests
algebraic and analytic geometry
computational number theory
polynomial and differential Galois theories

selected publications
  • T.Crespo, Z.Hajto, Picard-Vessiot Theory and The Jacobian Problem, Israel Journal of Mathematics (to appear).
  • T.Crespo, Z.Hajto, Extensions with Galois group 2+S4*D8 in characteristic 3,Comptes Rendus de l’Académie des Sciences Paris, Série I 346 (2008) 611-614.
  • T.Crespo, Z.Hajto, J. Morales-Ruiz, Introduction to Differential Galois Theory, Monograph,Politechnika Krakowska 2007.
  • T.Crespo, Z.Hajto, Introduction to Differential Galois Theory, IMUJ Preprint 2007/11.
  • T.Crespo, Z.Hajto, Vectorial polynomials and coverings in characteristic 3, Proceedings of the American Mathematical Society 134 no. 1 (2006) 23-29.
  • T.Crespo, Z.Hajto, The Valentiner group as Galois group, Proceedings of the American Mathematical Society 133 no. 1 (2005), 51-56.
  • T.Crespo, Z.Hajto, Galois embedding problems and symmetric powers, Mathematica Scandinavica, 97 no. 1 (2005), 5-10.
  • T.Crespo, Z.Hajto, Differential Galois Theory, Proceedings of the workshop held in the Będlewo Mathematical Conference Center from May 28th to June 1st 2001, Banach Center Publications, vol. 58, 2002.
  • T.Crespo, Z.Hajto, Differential Galois realization of double covers, Annales de l’Institut Fourier 52 (2002), 1017-1025
  • T.Crespo, Z.Hajto, Recouvrements doubles comme groupes de Galois différentiels,Comptes Rendus de l’Académie des Sciences Paris, Série I 333 (2001), 271-274.
  • Z.Hajto, Sub-Pfaffian Sets and a Generalization of Wilkie’s Theorem, Bulletin of the Polish Academy of Sciences Mathematics 49(2) (2001), 181-189.
  • T.Crespo, Z.Hajto, Finite linear groups as differential Galois groups, Bulletin of the Polish Academy of Sciences Mathematics 49(4) (2001) 363-375.
  • T.Crespo, Z.Hajto, Primitive unimodular groups of degree 2 as differential Galois groups, Journal of Algebra 229 (2000), 678-694.
  • Z.Hajto, Lemmas A and B for sub-Pfaffian sets, Bulletin of the Polish Academy of Sciences Mathematics 47(4) (1999), 325-336.
  • Z.Hajto, Stratification properties of constructible sets, Algebraic Geometry and Singularities, A.Campillo, L.Narvaez, eds., Progress in Mathematics 134, Birkhäuser (1996), 187-196.
  • A.B.Cabello-Pardos, Z.Hajto, Stratifications adapted to finite families of differential 1-forms (Pfaffian Geometry part one), Revista Matemática de la Universidad Complutense de Madrid 8 n.2, (1995), 269-292.

  • grants
    2006 - 2009 Galois theory of partial differential equations
      Ministry of Science and Higher Education
      N 201 038 31
    2006 - 2010 Galois Theory and Explicit Methods
      European Union
      MRTN-CT-2006-035495
    2008 - 2008 NACC network project
      Ministry of Science and Higher Education
      877/GG7.PR UE/20087/7
     
     
      webmaster: email = a@b, a=www-tcs, b=tcs.uj.edu.pl